| Model Number |
100043-04 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
01/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications including right breast bacterial infection and additional surgery.Medical affairs has assessed the patient¿s postoperative course as being serious and related to the study device.Review of the device history records confirmed the device was manufactured to specification.Infection is a known inherent risk of the surgery and included as a possible complication in the adverse reactions section of the instructions-for-use (ifu), supplied with the device.In regards to infection, the warnings section of the ifu states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr. all safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness. in an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Remains implanted.
Event or Problem Description
Per clinical trial (b)(6).On (b)(6) 2019, patient underwent bilateral revision augmentation; ptosis using a vertical incision.2 pieces of galaform (galaflex 3dr) were used.Concomitant procedures included mastopexy, blepharoplasty - upper eyelids and neck-lift.On (b)(6) 2019, infection right breast was reported.Identified as serratia.Patient was treated with medications (cipro, augmentin) for swelling, erythema, recurrent drainage, all of the right breast during the timeframe of the ae.On (b)(6) 2020, additional surgery was performed revise right mastopexy and debridement of non integrated mesh.Resolved without sequelae on (b)(6) 2020.Review by medical affairs identifies that the reported ae is related to the device and serious.